Korean J. Math.  Vol 29, No 3 (2021)  pp.555-561
DOI: https://doi.org/10.11568/kjm.2021.29.3.555

On countably $g$-compactness and sequentially GO-compactness

Vijayashanthi Palanichamy, J. Kannan


In this paper, we investigate some properties of countably $g$-compact and sequentially GO-compact spaces. Also, we discuss the relation between countably $g$-compact and sequentially GO-compact. Next, we introduce the definition of $g$-subspace and study the characterization of $g$-subspace. 


g-open, countably g-compact and sequentially GO-compact, GO-compact and g-sequential space.

Subject classification

54A05, 54A20.


Full Text:



A. V. Arhangel’skii and L. S. Pontryagin(eds), General Topology I, Encyclopaedia of Mathematical Sciences, Vol. 17, Springer-Verlage, Berlin, 1990. (Google Scholar)

K. Balachandran, P. Sundaram and H. Maki, On Genernlized Continuos Maps in Topological Spaces, Mem. Fac. Sci. Kochi Univ. 12 (1991), 5–13. (Google Scholar)

J. R. Boone and F. Siwiec, Sequentially quotient mappings, Czechoslovak Math. J. 26 (2) (1976), 174–182. (Google Scholar)

M. Caldas and S. Jafari, On g-US spaces, Universitatea Din Bacau Studii Si Cercetari Stiintifice Seria: Matematica, (2004), 13–20. (Google Scholar)

R. Engelking, General topology (revised and completed edition), Heldermann verlag, Berlin, 1989. (Google Scholar)

S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1) (1965), 107–115. (Google Scholar)

A. Keskin and T. Noiri, Almost contra-g-continuous functions, Chaos, Solitons and Fractals 42 (2009), 238–246. (Google Scholar)

N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19 (2) (1970), 89–96. (Google Scholar)

S. Lin and L. Liu, G-methods, G-sequential spaces and G-continuity in topological spaces, Topology Applns. 212 (2016), 29–48. (Google Scholar)

O. Mucuk and T. Sahan, On G-Sequential continuity, Filomat 28 (6) (2011), 1181–1189. (Google Scholar)

S. K. Pal, I-Sequential topological spaces, Appl. Math. E-Notes, 14(2014), 236–241. (Google Scholar)

V. Renukadevi and B. Prakash, I-Frechet-Urysohn spaces, Math. Moravica 20 (2) (2016), 87–97. (Google Scholar)

T. Zhongbao and L. Fucai, Statistical versions of sequential and Frechet-Urysohn spaces, Adv. Math. (China), 44 (2015), 945–954. (Google Scholar)

V. Renukadevi and P. Vijayashanthi, On I-Fr ́echet-Urysohn spaces and sequential I-convergence groups, Math. Moravica, 23 (1) (2019), 119–129. (Google Scholar)

P. Vijayashanthi, V. Renukadevi and B. Prakash, On countably s-Fr ́echet-Urysohn spaces, JCT: J. Compos. Theory, XIII (II) (2020), 969–976. (Google Scholar)

P. Vijayashanthi, On Sequentially g-connected components and sequentially locally g-connectedness, Korean J. Math. 29 (2) (2021), 355–360. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr